on Oct 12, 2011 @ 01:12 pm|
My period latest period ended on Oct.3 and the next one scheduled to begin on Oct.25.
I had sex with my bf the morning of Oct.4, but the condom broke. I took a emergency contraceptive less than 12 hours after the accident; however, exactly one week later Oct.11, I began experiencing bleeding.
It was a first dark brown and accompanied by dull adnomial craps. The second day the flow became heavier and the color changed to bright red. It feels like it could be another period brought on by the morning after pill, but is it possible to have another period a week after the last one ended? Or, could I be pregnant? I would really appreciate some advice on this matter, as I am currently freaking out.
|Call the doctor! on Oct 12, 2011 @ 03:18 pm|
There have been similar issues on this forum- check out this post: I got my period twice in one month... and this one- Period twice in same month
So you are definitely not alone in this issue! The fact is that there are a ton of reasons why this could be happening and the only person who can give you any concrete answers is your doctor.
Schedule an appointment to see your doctor- it is always better safe than sorry!
|agreed on Oct 12, 2011 @ 03:27 pm|
I agree with Alexjc - the only person who can set your mind at ease is a doctor. There could be many reasons, many of them completely harmless. From what little I know, the morning after pill is basically a high dose of the same hormones the birth control pill delivers. You don't mention if you were on the pill, so if you are not, this could maybe be a reaction to a high dose of a formulation your body isn't used to in the first place?